Jean Baudrillard's duality

Butler, Rex (2011) Jean Baudrillard's duality. International Journal of Baudrillard Studies, 8 1: 1-4.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ227941_OA.pdf Full text (open access) application/pdf 108.87KB 1
Author Butler, Rex
Title Jean Baudrillard's duality
Journal name International Journal of Baudrillard Studies
ISSN 1705-6411
Publication date 2011-01
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 8
Issue 1
Start page 1
End page 4
Total pages 4
Place of publication Lennoxville, PQ, Canada
Publisher Bishop's University, Department of Sociology and Anthropology
Collection year 2012
Language eng
Keyword Jean Baudrillard
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2012 Collection
School of Communication and Arts Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 02 Feb 2011, 14:32:23 EST by Ms Stormy Wehi on behalf of School of Communication and Arts